# SDR IPXA2019061754291

- Difficulty date: June 2, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 58,786 hours, 19,406 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 145T875527
- Condition: Cracked
- Location: Bs 955-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12 CRACK ON WEB (P/N:145T8755-27) OF WHEEL WELL PRESSURE DECK BETWEEN STA 955 - STA 977, LBL 11.06 - LBL 33.06.REPAIR I.AW BOEING SRID :4-4491904695 AND UPS EO B767-5310-72942-A
